Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Has anyone developed a scaly/dry rash on their arms (or anywhere else) while on Accutane? Should I be worried?!

Info: I'm almost done with my 2nd month (80 mg a day)

Share this post


Link to post
Share on other sites

your skin is probably just dry... it happened to the backs of my hands. just put some lotion on them and try to keep it out of hot water, which will dry it out more.

Share this post


Link to post
Share on other sites

yeah ive got some right now. really itchy! i always get it when i dont moisturize after i get after the shower with body lotion.

as long as you use enough body moisturizer on your arms you should be good to go.

good luck!

Share this post


Link to post
Share on other sites
Has anyone developed a scaly/dry rash on their arms (or anywhere else) while on Accutane? Should I be worried?!

Info: I'm almost done with my 2nd month (80 mg a day)

I would call your derm and let them know, they may have a cream they can give you. It does state it can cause eczema,etc....or it may just be dry skin.

Just make sure you let your derm know.

Share this post


Link to post
Share on other sites

Yep, I have that to. Mainly on the back of my hands, but from time to time I get small patches of it randomly distributed around my body. It's an eczema, and your pharmacy can probably recommend something to make it disappear, and once it does, you should be careful to moisturize to prevent it from coming back.

Share this post


Link to post
Share on other sites
Has anyone developed a scaly/dry rash on their arms (or anywhere else) while on Accutane? Should I be worried?!

Info: I'm almost done with my 2nd month (80 mg a day)

im exact same!!!! its moved down my arm now its gross i cant stop picking ughhhhhh, im gna tell my derm next time i go,

Share this post


Link to post
Share on other sites
Has anyone developed a scaly/dry rash on their arms (or anywhere else) while on Accutane? Should I be worried?!

Info: I'm almost done with my 2nd month (80 mg a day)

Don't worry, it's really common. :) I had a rash on the back of my hands that came and went throughout my course. Moisturizer helps, and my dermatologist also gave me a cortisone cream to put on it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×